# SDR AALA202405039634

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 55,929 hours, 38,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABLE HANGING OUT OF THE BOTTOM OF L1 SLIDE. MAINTENANCE RESECURED CABLE TO BOTTOM OF SLIDE PER AMM 25-61-00.
